Regularity for minimizers of certain degenerate functionals with non-standard growth conditions

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)363-372
Number of pages10
JournalCommunications in Partial Differential Equations
Issue number2-3
Publication statusPublished - 1991 Jan 1

Bibliographical note

Funding Information:
'Supported in partby NSF grant DMS-8704111 and NSF grant RII-86106il and the Common wealth of Kentucky EPSCoR Program.

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this